Is one a day too much for an 83 year old?
Hello- I think the concern would be that within the fioricet is 325mg of aspirin, which can interact with other medications, such as coumadin, and thin out the blood a bit. Also, 20 years and you only take one a day? Have you determined the type of headache you get? This medication can also create it's own need, meaning you'll get a headache if you go without it, partially because of caffeine withdrawal, partially the butalbitol withdrawal. I wouldn't recommend stopping without consulting with your prescriber. Hope this helps, if not, because of how you set up the question, each responder can only respond once, so if you have any question about what I said, feel free to message me. Terca
- Fioricet Information for Consumers
- Fioricet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fioricet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 1 answer
Posted 18 Apr 2010 • 2 answers
Posted 2 May 2010 • 3 answers
Posted 18 Apr 2011 • 2 answers
Posted 31 Dec 2016 • 0 answers